American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 127 found      Go to page: 1 2 3 4 5

[61] Barry Simon. Groups and counting principles. Graduate Studies in Mathematics 10 (1995) 1-19.
Book volume table of contents
View Article: PDF

[62] Barry Simon. Fundamentals of group representations. Graduate Studies in Mathematics 10 (1995) 21-34.
Book volume table of contents
View Article: PDF

[63] Barry Simon. Representations of concrete finite groups. II: Semidirect products and induced representations. Graduate Studies in Mathematics 10 (1995) 77-93.
Book volume table of contents
View Article: PDF

[64] Barry Simon. The representations of compact semisimple groups. Graduate Studies in Mathematics 10 (1995) 205-252.
Book volume table of contents
View Article: PDF

[65] Barry Simon. Representations of Finite and Compact Groups. Graduate Studies in Mathematics 10 (1995) MR MR1363490.
Book volume table of contents

[66] Barry Simon. Representations of concrete finite groups. I: Abelian and Clifford groups. Graduate Studies in Mathematics 10 (1995) 65-75.
Book volume table of contents
View Article: PDF

[67] Barry Simon. Representations of concrete finite groups. III: The symmetric groups. Graduate Studies in Mathematics 10 (1995) 95-120.
Book volume table of contents
View Article: PDF

[68] Barry Simon. The structure of compact semisimple groups. Graduate Studies in Mathematics 10 (1995) 165-204.
Book volume table of contents
View Article: PDF

[69] Stephen M. Gagola. A note on $G$-invariant forms . Proc. Amer. Math. Soc. 123 (1995) 3301-3304. MR 1291768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Eric Jespers. Free normal complements and the unit group of integral group rings . Proc. Amer. Math. Soc. 122 (1994) 59-66. MR 1221725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Vikas Bist. Unit groups of integral group rings . Proc. Amer. Math. Soc. 120 (1994) 13-17. MR 1156464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Angela Valenti. Torsion units in integral group rings . Proc. Amer. Math. Soc. 120 (1994) 1-4. MR 1186996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Gary Thompson. Subgroup rigidity in finite-dimensional group algebras over $p$-groups . Trans. Amer. Math. Soc. 341 (1994) 423-447. MR 1132878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Mohammad Yamin. Minimal relative relation modules of finite $p$-groups . Proc. Amer. Math. Soc. 118 (1993) 1-3. MR 1086347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Robert Sandling. Presentations for unit groups of modular group algebras of groups of order $16$ . Math. Comp. 59 (1992) 689-701. MR 1136226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Peter Nelis. The Schur group conjecture for the ring of integers of a number field . Proc. Amer. Math. Soc. 114 (1992) 307-318. MR 1070529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Jürgen Ritter and Sudarshan K. Sehgal. Construction of units in integral group rings of finite nilpotent groups . Trans. Amer. Math. Soc. 324 (1991) 603-621. MR 987166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Frank Röhl. Unit groups of completed modular group algebras and the isomorphism problem . Proc. Amer. Math. Soc. 111 (1991) 611-618. MR 1045598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Jürgen Ritter and Sudarshan K. Sehgal. Integral group rings with trivial central units . Proc. Amer. Math. Soc. 108 (1990) 327-329. MR 994785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Aloys Krieg. Hecke algebras. Memoirs of the AMS 87 (1990) MR 1027069.
Book volume table of contents   

[81] Jürgen Ritter and Sudarshan K. Sehgal. Construction of units in integral group rings of finite nilpotent groups. Bull. Amer. Math. Soc. 20 (1989) 165-168. MR 981873.
Abstract, references, and article information   
View Article: PDF

[82] Czesław Bagiński. The isomorphism question for modular group algebras of metacyclic $p$-groups . Proc. Amer. Math. Soc. 104 (1988) 39-42. MR 958039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Jairo Gonçalves, Jürgen Ritter and Sudarshan Sehgal. Subnormal subgroups in $U({\bf Z}G)$ . Proc. Amer. Math. Soc. 103 (1988) 375-382. MR 943049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Morton E. Harris. On classical Clifford theory . Trans. Amer. Math. Soc. 309 (1988) 831-842. MR 961616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] P. J. Allen and C. Hobby. A note on the unit group of ${\bf Z}S\sb 3$ . Proc. Amer. Math. Soc. 99 (1987) 9-14. MR 866420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Olaf Manz and Reiner Staszewski. On the number of generators and the modular group-ring of a finite $p$-group . Proc. Amer. Math. Soc. 98 (1986) 189-195. MR 854016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] César Polcino Milies, Jürgen Ritter and Sudarshan K. Sehgal. On a conjecture of Zassenhaus on torsion units in integral group rings. II . Proc. Amer. Math. Soc. 97 (1986) 201-206. MR 835865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Michel Broué. On Scott modules and $p$-permutation modules: an approach through the Brauer morphism . Proc. Amer. Math. Soc. 93 (1985) 401-408. MR 773988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] David Gluck. Self-dual lattices for maximal orders in group algebras . Proc. Amer. Math. Soc. 93 (1985) 221-224. MR 770524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Kaoru Motose. On the nilpotency index of the radical of a group algebra. VIII . Proc. Amer. Math. Soc. 92 (1984) 327-328. MR 759645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 127 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia